# SDR MASA2011042502502

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,078 hours, 38,151 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Line
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WNG FUEL DRAIN LINE BROKEN.  R2 DRAIN LINE.
